Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1207456, 12 pages
https://doi.org/10.1155/2017/1207456
Research Article

On the Existence of Solutions for Impulsive Fractional Differential Equations

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Correspondence should be addressed to Zengqin Zhao; moc.361@yoahzqz

Received 3 July 2017; Accepted 16 October 2017; Published 7 December 2017

Academic Editor: André Nicolet

Copyright © 2017 Yongliang Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Teng, H. Jia, and H. Zhang, “Existence and multiplicity results for fractional differential inclusions with Dirichlet boundary conditions,” Applied Mathematics and Computation, vol. 220, pp. 792–801, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Scopus
  4. Y. Liu, “On piecewise continuous solutions of higher order impulsive fractional differential equations and applications,” Applied Mathematics and Computation, vol. 287/288, pp. 38–49, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Heidarkhani, Y. Zhao, G. Caristi, G. A. Afrouzi, and S. Moradi, “Infinitely many solutions for perturbed impulsive fractional differential systems,” Applicable Analysis: An International Journal, vol. 96, no. 8, pp. 1401–1424, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Heidarkhani, A. Salari, and G. Caristi, “Infinitely many solutions for impulsive nonlinear fractional boundary value problems,” Advances in Difference Equations, vol. 2016, no. 1, article 196, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Heidarkhani, “Multiple solutions for a nonlinear perturbed fractional boundary value problem,” Dynamic Systems and Applications, vol. 23, no. 2-3, pp. 317–331, 2014. View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. P. Rynne, “Spectral properties and nodal solutions for second-order, -point, boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 12, pp. 3318–3327, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. Dai and R. Ma, “Unilateral global bifurcation phenomena and nodal solutions for -Laplacian,” Journal of Differential Equations, vol. 252, no. 3, pp. 2448–2468, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Dai, H. Wang, and B. Yang, “Global bifurcation and positive solution for a class of fully nonlinear problems,” Computers & Mathematics with Applications, vol. 69, no. 8, pp. 771–776, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Liu and J. Sun, “Asymptotic bifurcation points, and global bifurcation of nonlinear operators and its applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 1, pp. 7–21, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. P. Rynne, “Infinitely many solutions of superlinear fourth order boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 19, no. 2, pp. 303–312, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. H. Rabinowitz, “Some global results for nonlinear eigenvalue problems,” Journal of Functional Analysis, vol. 7, no. 3, pp. 487–513, 1971. View at Publisher · View at Google Scholar · View at Scopus
  14. E. N. Dancer, “On the structure of solutions of non-linear eigenvalue problems,” Indiana University Mathematics Journal, vol. 23, pp. 1069–1076, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. N. Dancer, “Global solutions branches for positive maps,” Archive for Rational Mechanics and Analysis, vol. 55, no. 3, pp. 207–213, 1974. View at Google Scholar · View at MathSciNet
  16. Y. Guan, Z. Zhao, and X. Lin, “On the existence of positive solutions and negative solutions of singular fractional differential equations via global bifurcation techniques,” Boundary Value Problems, vol. 2016, no. 1, article 141, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. E. Zeidler, Nonlinear Functional Analysis and its Applications, I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  18. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin , Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet